# SDR DALA2021061403229

- Difficulty date: June 10, 2021
- Submitted: June 14, 2021
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 84,299 hours, 38,390 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Warning Message
- Condition: False Indication
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SHIP 3247 AT ALTITUDE ECAM MSG L FWD EMER EXIT MESSAGE ILLUMINATED. HAD NUISANCE REOCCURANCES FOR DURATION OF FLIGHT. CORRECTIVE ACTION: REMOVED AND REINSTALLED COVER FLAP LH FWD EMG EXIT HATCH PER A320 TSM 52-21. OPS CK GOOD. (7605809)
